SERIES-PARALLEL COMPOSITION OF GREEDY LINEAR-PROGRAMMING PROBLEMS

Autor(en): BEIN, WW
BRUCKER, P
HOFFMAN, AJ
Stichwörter: Computer Science; Computer Science, Software Engineering; CONVEXITY; FLOW; GREEDY ALGORITHM; INTEGRALITY; LINEAR PROGRAMMING; Mathematics; Mathematics, Applied; MONGE ARRAYS; NETWORK FLOW; Operations Research & Management Science; SERIES PARALLEL GRAPHS; TRANSPORTATION PROBLEM
Erscheinungsdatum: 1993
Herausgeber: ELSEVIER SCIENCE BV
Journal: MATHEMATICAL PROGRAMMING
Volumen: 62
Ausgabe: 1
Startseite: 1
Seitenende: 14
Zusammenfassung: 
We study the concept of series and parallel composition of linear programming problems and show that greedy properties are inherited by such compositions. Our results are inspired by earlier work on compositions of flow problems. We make use of certain Monge properties as well as convexity properties which support the greedy method in other contexts.
ISSN: 00255610
DOI: 10.1007/BF01585157

Show full item record

Google ScholarTM

Check

Altmetric